Jump to content

stormyweather

Junior Member
  • Content Count

    38
  • Joined

  • Last visited

About stormyweather

  • Rank
    Newbie
  • Birthday 01/21/1966

Profile Information

  • Gender
    Female

Recent Profile Visitors

394 profile views
  1. I took a low dose of Abilify for 6 years along with Lexapro and absolutely loved it. It started working within a couple of days. I recently stopped due to a lot of weight gain and the fact that all anti-psychotics can cause permanent tardive dyskinesia which scares me more than the weight gain. I am now looking for another antidepressant to help me without the need for Abilify. Not having much luck as of yet.
  2. I started Abilify at 2mgs about 6 years ago to add to my Lexapro. It worked within a couple of days and I thought I found such an awesome med to help with my low mood and lack of motivation. Unfortunately it made me gain a good bit of weight over the years. I recently came off of it because of that reason and am losing weight but would love to go back on it at some point. If you google reviews on Abilify, you will see that weight gain is the biggest complaint. I didn't mind though because I was feeling so good. I just wish it didn't have this side effect because it could potentially lead to diabetes if not controlled. I was just so hungry all the time. You may want to give 5 mgs of Abilify a shot and if you have any response to it, just try to watch the calorie intake. I also don't exercise so that doesn't help. It's really is a great med and usually people have a very fast response to it. Within days usually, not weeks like antidepressants. Unfortunately it can be hit or miss with this med. I've read that doses under 10mgs are usually the target for depression and doses over that are more for schizophrenia. But check with your doctor. Good luck!
  3. I'm not on it yet but I am considering asking my doctor for a prescription for it when I see him next week. I have had my awful anxiety disorder since I was 27 years old and am now 53. I have tried to go off meds a few times over the years and always relapse! I've had success on several but then when I try to go back on, they either cause adverse effects or don't work again. It's scary because I feel like I've lost good medication by doing that! I just did a second trial of Zoloft which worked well years ago but now causes horrible agitation even after two weeks so I quit that. Tried Trintellix for a couple of weeks and couldn't handle that either. I am now trying to go back to Lexapro to see if I can get any response from it since it had worked for me for about 7 years. I only stopped it because I had a lack of motivation and thought a change would be good. Now I'll take back that lack of motivation if I can get rid of this awful anxiety! It has been 3 months of feeling awful and I'm having the "what if" thoughts that I won't get better this time! It's so scary going through these relapses. Anyway, I am so glad to hear the Effexor is helping you and it gives me hope that something eventually will. I know now NEVER to go off of a working med again! Btw, about how long on Effexor did you start to feel better and at what dose? Thanks!
  4. In my experience, trying to go back to an AD that worked in the past doesn't seem to be effective the second time around. I lost Zoloft years ago by doing this. I tried going off of Lexapro a few months ago to see if I could cope and now anxiety back full force. I am struggling so bad and want to go back on Lexapro to get relief but not sure it will help again. Have you found anything to help since you last posted?
  5. Yes, curious to see how you are doing? I am trying to find a new med since coming off of Lexapro and anxiety back full force!
  6. Hi Yazz, I came across your post as I am also trying to find something to help with my crippling anxiety after stopping Lexapro this past November. So far nothing is helping and my anxiety is horrific. Have you seen any results with Venlafexine/Effexor yet? I am also so fearful nothing will work for me again!
  7. Thanks Jacob that's good to hear! I liked Zoloft years ago but stopped it and had a relapse. It didn't work when I tried to reinstate. I will never stop meds again! Always relapse when I do and getting stable again is awful. Good luck with the Zoloft!
  8. Yes curious to see how things turned out for you. I tried to go back on Zoloft years ago and it not only didn't work, I had a very bad adverse reaction to it. I just recently went off Lexapro and am not wanting to reinstate for fear of the same thing happening. Giving Zoloft another shot again. Did you find anything to work for you again? I'm always so scared when I'm off meds. Will never go off again!
  9. I'm in the same predicament. Went off my Lexapro to try Trintellix which I didn't like so stopped cold turkey. My anxiety is back with a vengeance! Did you ever find a new med to help? I'm so worried I won't! Feel the same. Should have never stopped the Lexapro because in hindsight I guess it was still effective for me just should have raised the dose!
  10. I know you posted this in October but I was wondering how you were doing? My Lexapro seemed to be fizzling out too so I quit it and am now trying Zoloft again. So scared it won't work. I have sever GAD with panic. Have you had success with a different med?
  11. Hi Will, Came across your post since I have been considering MAOI's for my depression and ocd anxiety also. I had worsening depression on Zoloft and Wellbutrin and it was awful. Tried to ride it out but just couldn't. I know it is normal to feel increased anxiety initially on antidepressants but not depression. When I told my doctor about that awful side effect, he acted surprised. But I do a lot of reading on these forums and increased depression does happen. I just don't know if that is something that goes away. Most people quit due to that side effect. I am currently trying Zoloft again and praying I don't get that feeling again this time. Zoloft worked for me many years ago, just not the second time around. I remember the depression coming on about a week after starting the med. I'm only on day 4 so we shall see. You said you have tried other meds but I'm not sure you've listed all of them. Have you tried any of the tricyclics? When you say the meds helped a little, did you give them all a fair trial going up to the maximum dosages and staying on them for at least two months or more? Sometimes that's what it takes. How are you doing with the Parnate? Are you still on it? You could try the Emsam patch which is what I am considering. If the lowest dose works for you, you wouldn't even have to worry about the food interactions.
  12. Hi I am thinking of asking my doctor about trying Emsam. I saw your post and was wondering if you had started the patch and what your experience was with it. Thanks!
  13. Why have you lost hope? What could have been different?
  14. Thanks Catriona! If you look at med reviews on Maoi's, it amazing at how well they can work. I guess it's the food and drug interactions that keep so many doctors from prescribing them. I hope the Nardil helps you feel better. Please let me know if it helps you or not. Thanks!
  15. Has anyone taken Maoi's such as Parnate or Nardil for their depression and anxiety? I see so many people on here who have been on the med go round and yet still have not found relief. Yet it seems like the Maoi's are never mentioned. They look so promising that I am thinking of asking my doctor about them. I know there are food restrictions but the trade off doesn't seem so bad for relief of crippling depression. Thank!
×
×
  • Create New...